# SDR DALA2024083008597

- Difficulty date: August 29, 2024
- Submitted: August 31, 2024
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 62,710 hours, 44,961 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD VERTICAL BEAM STA Y=813 -X=24 AT AFT CARGO COMPARMENT. SUMMARY OF NRC 00225: BULKHEAD VERTICAL BEAM STA Y=813 -X=24 AT AFT CARGO COMPARMENT WAS REPAIRED PER B717-200 SRM 51-70-11-2R. PROCEDURE 2 REPAIR 2, FIG 201. (LP #0527465)
